Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 2, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 29, 2009, 8:53 AM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2009, 8:53 AM CDT (13:53 UTC)
- Expired
- Apr 29, 2009, 11:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 68 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 9:00 AM CDT | FLASH FLOOD | Waurika Lake, OK | SEVERAL ROADS AER UNPASSABLE DUE TO HIGH WATER ON THE WEST SIDE OF WAURIKA LAKE. |
| Apr 29, 9:15 AM CDT | FLASH FLOOD | Comanche, OK | TWO BRIDGES BETWEEN COMANCHE AND LOCO ARE UNDERWATER. |
| Apr 29, 9:30 AM CDT | FLASH FLOOD | Waurika Lake, OK | SEVERAL ROADS ARE CLOSED DUE TO HIGH WATER ON THE EAST SIDE OF WAURIKA LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 459 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 291353
FFWOUN
OKC033-067-137-291645-
/O.NEW.KOUN.FF.W.0002.090429T1353Z-090429T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
853 AM CDT WED APR 29 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
SOUTHERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
SOUTHERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 1145 AM CDT
* AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN HAS FALLEN FROM SOUTHERN AND EASTERN COTTON
COUNTIES WITH ESTIMATES OF 3 TO 4 INCHES OF RAIN IN TWO HOURS.
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL MOVE OVER THE WARNED
AREA THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...
COOKIETOWN...CORUM...DEVOL...EMPIRE CITY...HASTINGS...LOCO...
RANDLETT...TAYLOR...TEMPLE...VELMA AND WAURIKA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
&&
LAT...LON 3411 9857 3414 9857 3416 9861 3427 9860
3457 9756 3430 9755 3427 9757 3413 9829
3414 9835 3411 9839 3408 9852
$$
..SPEG.1 follow-up statement
000
WGUS74 KOUN 291548
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 AM CDT WED APR 29 2009
OKC033-067-137-291645-
/O.CON.KOUN.FF.W.0002.000000T0000Z-090429T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-JEFFERSON OK-STEPHENS OK-
1048 AM CDT WED APR 29 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTHERN STEPHENS...NORTHERN JEFFERSON AND SOUTHERN COTTON
COUNTIES...
AT 1045 AM CDT...THE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL
HAVE MOVED EAST OF THE AREA... HOWEVER THE FLOODING CAUSED BY HEAVY
RAINFALL EARLIER THIS MORNING WILL CONTINUE THROUGH THE LATE MORNING
HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE BRIEF
HEAVY RAINFALL AND ALTHOUGH THESE SHOWERS AND THUNDERSTORMS WILL NOT
BE AS WIDESPREAD AS EARLIER THIS MORNING... THEY WILL WORSEN THE
FLOODING SITUATION IN LOCAL AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM
LAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3411 9857 3414 9857 3416 9861 3427 9860
3457 9756 3430 9755 3427 9757 3413 9829
3414 9835 3411 9839 3408 9852
$$
..SPEG.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:00 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 29, 7:00 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT WED APR 29 2009
.AVIATION...
A LARGE THUNDERSTORM COMPLEX WILL CONTINUE TO MOVE ACROSS THE AREA
THIS MORNING...AFFECTING ALL TERMINALS. IFR CEILINGS ARE INCLUDED
AT KOKC/KOUN/KGAG/KWWR...AND AT ALL OTHER TAF SITES...OCCASIONAL
HEAVY RAIN MAY BRING VISIBILITY DOWN INTO THE IFR CATEGORY AT
TIMES. TAFS ARE WRITTEN TO REFLECT THE END OF THE PRECIP THIS
AFTERNOON. IFR CEILINGS ARE INCLUDED AT KPNC/KOKC/KOUN LATE
TONIGHT...AND THE POSSIBILITY IS THERE AT OTHER SITES AS WELL.
TAYLOR
&&
.PREV DISCUSSION... /ISSUED 244 AM CDT WED APR 29 2009/
DISCUSSION...
CONVECTIVE ACTIVITY IS INCREASING ACROSS THE TEXAS
PANHANDLE...INTO WESTERN NORTH TEXAS AND WESTERN OKLAHOMA...IN
RESPONSE TO AN APPROACHING SHORT WAVE TROUGH. WE SEE NO REASON WHY
THIS ACTIVITY WILL NOT TRANSLATE ACROSS THE CWA THROUGH THE
MORNING AND INTO THE EARLY AFTERNOON. A FLASH FLOOD WATCH HAS BEEN
ISSUED BEGINNING AT 5 AM FOR MUCH OF NORTHERN OKLAHOMA...AS FLASH
FLOOD GUIDANCE VALUES STAND A GOOD CHANCE OF BEING REACHED. RECENT
RAINS IN NORTHER OKLAHOMA HAVE LEFT THE SOIL SATURATED AND UNABLE
TO ABSORB MUCH MORE WATER. THE CONVECTION IS EXPECTED TO MOVE OUT
OF THE CWA SOMETIME THIS AFTERNOON OR EARLY THIS EVENING AS THE
SHORT WAVE TROUGH EXITS THE AREA.
SUBSIDENCE BEHIND THE CONVECTION IS EXPECTED TO SUPPRESS FURTHER
DEVELOPMENT...AT LEAST FOR A TIME. A DRY LINE WILL SET UP ACROSS
THE PANHANDLES ON THURSDAY WITH A COLD FRONT POSITIONED JUST TO
THE NORTH OF THE AREA...WITH THE POSSIBILITY OF STORM DEVELOPMENT
ALONG THIS FRONT ON THURSDAY AFTERNOON. THE FRONT IS STILL
FORECAST TO MOVE SOUTHWARD ON FRIDAY...AND COULD STALL SOMEWHERE
NEAR THE RED RIVER EARLY SATURDAY MORNING. ISENTROPIC LIFT COULD
LEAD TO MORE RAIN FROM FRIDAY NIGHT INTO THE WEEKEND. THE NEXT
STRONG UPPER STORM SYSTEM IS FORECAST TO APPROACH THE AREA
SOMETIME IN THE MIDDLE OF NEXT WEEK.
TAYLOR
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 72 64 79 65 / 80 60 20 20
HOBART OK 77 62 83 63 / 80 30 10 10
WICHITA FALLS TX 79 66 83 67 / 80 30 10 10
GAGE OK 76 60 81 55 / 60 20 10 30
PONCA CITY OK 74 64 75 63 / 80 70 40 40
DURANT OK 76 66 80 68 / 70 50 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ006>008-011>013-
017>020.
TX...NONE.
&&
09/03/03Hazardous weather outlook, Apr 29, 5:01 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
501 AM CDT WED APR 29 2009
OKZ004>048-050>052-TXZ083>090-291700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
501 AM CDT WED APR 29 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
THIS EVENING.
LOCATION...
THE SLIGHT RISK AREA COVERS WESTERN NORTH TEXAS...AS WELL AS THE
WESTERN TWO THIRDS OF OKLAHOMA.
TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM EARLY THIS MORNING THROUGH
THE EARLY EVENING HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM
EARLY THIS MORNING THROUGH EARLY THIS EVENING.
DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN PLAINS THIS MORNING AND
AFTERNOON IN ADVANCE OF AN UPPER LEVEL WAVE MOVING ACROSS TEXAS.
INSTABILITY...MAINLY ELEVATED...AND STRONG DEEP LAYER SHEAR WILL
PROVIDE FAVORABLE CONDITIONS FOR A FEW STRONG TO MARGINALLY SEVERE
THUNDERSTORMS THROUGH AT LEAST THE MORNING HOURS. THE THUNDERSTORMS
WILL LIKELY MOVE INTO EASTERN OKLAHOMA AND SOUTHERN KANSAS BY THE
EARLY TO MID AFTERNOON HOURS.
STRONG SURFACE HEATING IS EXPECTED ACROSS THE HIGH PLAINS IN THE
WAKE OF THE MORNING AND AFTERNOON CONVECTION. THIS COMBINED WITH
STEEP MID LEVEL LAPSE RATES WILL RESULT IN WEAK TO MODERATE
INSTABILITY. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY FORM BY
THE MID TO LATE AFTERNOON ALONG OR AHEAD OF THE DRYLINE IN THE TEXAS
PANHANDLE. A FEW OF THESE STORMS MAY MOVE INTO WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. LARGE HAIL TO THE SIZE OF GOLFBALLS AND WINDS
TO 65 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 80 PERCENT.
OTHER HAZARDOUS WEATHER...
EXCESSIVE RAINFALL FROM THUNDERSTORMS THIS MORNING AND EARLY
AFTERNOON MAY RESULT IN FLASH FLOODING. AREAS ACROSS NORTH CENTRAL
OKLAHOMA WILL BE MOST SUSCEPTIBLE TO FLOODING. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THE RISK OF SEVERE STORMS WILL CONTINUE EACH DAY THROUGH AT LEAST
FRIDAY... AND POSSIBLY INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL ARE EXPECTED INTO EARLY NEXT WEEK...WHICH
COULD LEAD TO BOTH LOCALIZED FLOODING AND MAINSTEM RIVER FLOODING.In the hours before
Special weather statement, Apr 29, 4:34 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 434 AM CDT WED APR 29 2009 OKZ023-035-038-291015- CADDO OK-KIOWA OK-COMANCHE OK- 434 AM CDT WED APR 29 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND KIOWA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTHWEST OF GRACEMONT TO 29 MILES SOUTHWEST OF INDIAHOMA AT 434 AM CDT...MOVING SOUTH AT 20 MPH. VERY HEAVY RAINFALL IS LIKELY. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. WR
Local storm report, Apr 29, 5:11 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
511 AM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLOOD SNYDER 34.66N 98.95W
04/29/2009 KIOWA OK AMATEUR RADIO
STREET FLOODING REPORTED IN TOWN.
0500 AM FLOOD FREDERICK 34.39N 99.01W
04/29/2009 TILLMAN OK AMATEUR RADIO
FLOODING REPORTED AT US HIGHWAY 183 AND MAIN STREET...AS
WELL AS IN THE SOUTHERN PART OF FREDERICK.
0505 AM FLOOD MOUNTAIN PARK 34.70N 98.95W
04/29/2009 KIOWA OK AMATEUR RADIO
STREET FLOODING REPORTED IN TOWN.
&&
TAYLORSpecial weather statement, Apr 29, 6:23 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 623 AM CDT WED APR 29 2009 OKZ044-291145- COTTON OK- 623 AM CDT WED APR 29 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF RANDLETT AT 623 AM CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. WR
Local storm report, Apr 29, 8:34 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
834 AM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL WAURIKA LAKE 34.29N 98.08W
04/29/2009 E1.25 INCH JEFFERSON OK OTHER FEDERAL
QUARTER TO HALF DOLLAR HAIL AT WAURIKA DAM.
&&
DWSpecial weather statement, Apr 29, 8:35 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 835 AM CDT WED APR 29 2009 OKZ044-TXZ086-090-291400- COTTON OK-WICHITA TX-CLAY TX- 835 AM CDT WED APR 29 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON AND WICHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES WEST OF RANDLETT TO 4 MILES SOUTHWEST OF IOWA PARK AT 836 AM CDT...MOVING EAST AT 35 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CLAY...COTTON AND WICHITA COUNTIES...INCLUDING THE CITIES OF BURKBURNETT AND WICHITA FALLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, Apr 29, 8:37 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 837 AM CDT WED APR 29 2009 OKZ040-041-046-291400- MURRAY OK-GARVIN OK-CARTER OK- 837 AM CDT WED APR 29 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN AND MURRAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF RATLIFF CITY AT 837 AM CDT...MOVING NORTHEAST AT 35 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CARTER...GARVIN AND MURRAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:06 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 39 min |
| Apr 29, 2:09 AM CDT | Flash Flood Watch | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more | 10 hr |
| Apr 29, 2:22 AM CDT | Areal Flood Advisory | OUN | Harper, Woods | 3 hr |
| Apr 29, 2:43 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 62 min |
| Apr 29, 3:56 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 79 min |
| Apr 29, 4:07 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Tillman | 3 hr |
| Apr 29, 5:12 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 4 hr |
| Apr 29, 6:41 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady, Greer, Jackson, Kiowa, Tillman and 1 more | 3 hr |
| Apr 29, 7:38 AM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Apr 29, 8:07 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 53 min |
| Apr 29, 8:18 AM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Apr 29, 8:59 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 61 min |
| Apr 29, 9:17 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Tillman | 3 hr |
| Apr 29, 9:58 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 62 min |
| Apr 29, 10:06 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Love, Murray | 114 min |
| Apr 29, 10:07 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 53 min |
| Apr 29, 10:18 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Oklahoma | 117 min |
| Apr 29, 10:34 AM CDT | River Flood Warning | OUN | Harper, Woods, Woodward | 9 hr |
| Apr 29, 10:34 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 28 hr |
| Apr 29, 10:38 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 67 min |
| Apr 29, 10:47 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 58 min |
| Apr 29, 11:13 AM CDT | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 2 more | 3 hr |
| Apr 29, 11:43 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 62 min |
| Apr 29, 11:51 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 3 hr |
| Apr 29, 12:07 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Carter, Comanche, Cotton, Jackson and 7 more | 19 hr |
| Apr 29, 12:15 PM CDT | Areal Flood Advisory | OUN | Carter, Murray | 2 hr |
| Apr 29, 1:07 PM CDT | Areal Flood Advisory | OUN | Jefferson | 113 min |
| Apr 29, 1:37 PM CDT | Areal Flood Warning | OUN | Harmon, Jackson, Kiowa, Tillman | 6 hr |
| Apr 29, 1:46 PM CDT | Areal Flood Warning | OUN | Cotton, Jefferson, Stephens | 6 hr |
| Apr 29, 1:59 PM CDT | River Flood Warning | OUN | Oklahoma | 7 hr |
| Apr 29, 1:59 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 7 hr |
| Apr 29, 2:19 PM CDT | Areal Flood Warning | OUN | Carter, Love, Murray | 6 hr |
| Apr 29, 2:29 PM CDT | River Flood Warning | OUN | Cotton | 3 days |
| Apr 29, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 67 min |
| Apr 29, 4:13 PM CDT | Areal Flood Warning | OUN | Marshall | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.